Tornado, Grant
- When
- June 3, 11:16 AM CST to 11:18 AM CST
- Where
- Grant County, 5 mi N of Lark
- Rating
- F0
- Path length
- 1 mi
- Path width
- 30 yd
- Reported by
- TRAINED SPOTTER
- Coordinates
- 46.517, -101.400
Tornado touched down in open country causing no damage.
1 tornado, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before the first event at Jun 3, 2:30 AM CST, 8 hours 46 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 330 AM CDT FRI JUN 3 2005 .SHORT TERM... CURRENT RADAR INDICATES SHOWERS MOVING THROUGH WESTERN ND AND AN AREA OF SHOWERS AND THUNDERSTORMS IN THE COUNTIES NORTH AND SOUTH OF JAMESTOWN SO WILL ADD TO THE MORNING FORECAST. THE MODELS ALL SHOW SIMILAR UPPER LEVEL PATTERNS WITH A SHORT WAVE/LOW MOVING SLOWLY THROUGH THE AREA THROUGH SATURDAY THEN WITH A BROAD RIDGE DEVELOPING. THE SURFACE PATTERN WILL BE WEAK...AND MUCH WILL DEPEND UPON THE LOW LEVEL MOISTURE. LOOKS LIKE A CHANCE OF TSTMS ACROSS THE AREA AGAIN THIS AFTERNOON...TONIGHT...AND SATURDAY...THEN SHIFTING EAST SATURDAY NIGHT. SUNDAY AND SUNDAY NIGHT THE CHANCE OF PRECIP LOOKS MINIMAL UNDER THE RIDGE. TEMPERATURES SHOULD BE NEAR NORMAL THROUGH THE WEEKEND. .LONG TERM... MONDAY WILL BRING A DRY UPPER RIDGE AS THE UPPER LOW OF THE LAST SEVERAL DAYS DEPARTS TO THE EAST. HOWEVER ANOTHER LOW FROM THE PACIFIC NORTHWEST SETS UP SHOP IN THE NORTHERN ROCKIES PUTTING US BACK IN AN ACTIVE PATTERN AGAIN BY TUESDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE && TSW/RL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 526 AM CDT FRI JUN 3 2005 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-041025- ADAMS-BILLINGS-BOTTINEAU-BOWMAN-BURKE-BURLEIGH-DICKEY-DIVIDE-DUNN- EMMONS-FOSTER-GOLDEN VALLEY-GRANT-HETTINGER-KIDDER-LA MOURE-LOGAN- MCHENRY-MCINTOSH-MCKENZIE-MCLEAN-MERCER-MORTON-MOUNTRAIL-OLIVER- PIERCE-RENVILLE-ROLETTE-SHERIDAN-SIOUX-SLOPE-STARK-STUTSMAN-WARD- WELLS-WILLIAMS- INCLUDING THE CITIES OF...WILLISTON...MINOT...JAMESTOWN... DICKINSON...CROSBY...BOWMAN...BOTTINEAU...BISMARCK...MANDAN... WATFORD CITY...WASHBURN...STANLEY...RUGBY...MOTT...MEDORA...LINTON... HETTINGER...HARVEY...ELLENDALE...CARRINGTON...BEULAH...BELCOURT... BEACH AND ASHLEY 526 AM CDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The Bismarck radar (KBIS), 56 km away, was scanning. The volume nearest the first event began at 17:14 UTC.
1 tornado. Local standard time, as filed.
Tornado touched down in open country causing no damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Dakota in 2005Every state in 2005This day in weather historyThe tornado archive for North Dakota, 2005Warnings in North Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5451678.